# SDR DXTA2025031702700

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 4,910 hours, 3,240 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: AFTER CLOSING DOOR, AMBER CAS MESSAGES "CHECK DOORS" AND "CABIN DOOR OPEN" DISPLAYED. RAN THE QRH CHECKLIST AND CAS MESSAGE CLEARED. THIS OCCURRED TWICE DURING THE DAY CORRECTIVE ACTION; COMPLETED THE CABIN DOOR - ADJUSTMENT/TEST MULTIPLE TIMES WITH NO ISSUES. THE CABIN DOOR IS OPERATIONAL IN REF WITH CE-680A AMM 52-10-00.
